Characteristic polynomials of graph bundles with productive fibres
Bull. Korean Math. Soc. 1996 Vol. 33, No. 1, 75-86
Hye Kyung Kim and Ju Young Kim
Catholic University of Taegu Hyosung and Catholic University of Taegu Hyosung
Keywords : Graph bundle, Circulant graph, Adjacency matrix
MSC numbers : 05C60, 05C25
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd